City Research Online

Items where Author is "Eaton, C. W."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Eaton, C. W., Eisele, F. ORCID: 0000-0001-8267-2094 and Livesey, M. (2019). Donovan’s conjecture, blocks with abelian defect groups and discrete valuation rings. Mathematische Zeitschrift, doi: 10.1007/s00209-019-02354-1

Craven, D. A., Eaton, C. W., Kessar, R. and Linckelmann, M. (2011). The structure of blocks with a Klein four defect group. Mathematische Zeitschrift, 268(1-2), pp. 441-476. doi: 10.1007/s00209-010-0679-4

This list was generated on Fri May 29 05:22:55 2020 UTC.